Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.30
pages 18-22

Linear Differential Games with Simple Matrices and Integral Constraints

Irina L. Ryzhkova
Research and Training Complex "Institute of Applied System Analysis" of National Academy of Sciences of Ukraine and Ministry of Education of Ukraine, Kyiv, Ukraine

ABSTRAKT

We consider problems of keeping and ending with fixed finish time in linear differential games with constant matrices and integral constraints for player's control. In contrast to games with an arbitrary matrix we solve completely the keeping problem and under certain conditions − the pursuit problem. We have obtained the new theorems about an alternative.


Articles with similar content:

Some Conjugate Differential Games of Pursuit
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Alexey A. Chikriy, O. M. Patlanzhoglu
Minimax Estimation of Solutions of Systems of Linear Algebraic Equations with Singular Matrices
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Sergey N. Zhuk
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya